NURS 6531 Combined midterm and final review 2023
NURS 6531 Combined midterm and final review A health care provider in a clinic finds a patient in a room, unresponsive and pale. Which sign should be used to identify the need to initiate cardiopulmonary resuscitation (CPR)? Evaluation of peripheral perfusion and level of consciousness Obtaining a history of previous myocardial infarction Determination of pulselessness or bradycardia Assessment of gasping breaths or not breathing - CORRECT ANSWER Assessment of gasping breaths or not breathing An African-American patient who is being treated with a thiazide diuretic for chronic hypertension reports blurred vision and shortness of breath. The provider notes a blood pressure of 185/115. What is the recommended action for this patient? Increase the dose of the thiazide medication Add a beta blocker to the patient's regimen Admit to the hospital for evaluation and treatment Prescribe a calcium channel blocker - CORRECT ANSWER Admit to the hospital for evaluation and treatment A patient reports sustained, irregular heart palpitations. What is the most likely cause of these symptoms? Atrial fibrillation Anemia Extrasystole Paroxysmal attacks - CORRECT ANSWER Atrial fibrillation
Información del documento
- Subido en
- 4 de febrero de 2023
- Número de páginas
- 235
- Escrito en
- 2022/2023
- Tipo
- Examen
- Contiene
- Preguntas y respuestas